Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Can loss of appetite, vomiting and nausea be indications of leukemia?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5359 Questions
Question
hi im so worry i might have leukemia. im not feeling good at all. i feel really tired,loss of appetite,vomiting nauseous. i went to the hospital saturday and sunday but i dont have a infection. im going to another doctor tomorrow to get some blood work done but i want to get a idea of what could i have. family history my brother had leukemia.
Posted Wed, 15 Jan 2014 in General Health
 
 
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: Symptoms not suggestive of diabetes Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about these symptoms and the disturbing thoughts about leukemia that have been going on in your mind. Please, it appears you are being too hard to yourself. The mere fact that your brother had leukemia does not mean for sure you would have it also. The proportion of family members who go on to develop leukemia is very minimal. Even in identical twins, it is not guaranteed because developing diseases takes more than a mere simple factor. These symptoms are not even the least suggestive of leukemia. It is alright not to feel at you best all the times. It is not always caused by an infection and in most cases a definite cause is not necessary for you to recover from this. Stay calm and follow up with your doctors and be rest assured you would be fine. Chances of this being leukemia are less than 0.1%. I wish you well.I hope you find this information useful. thank you so much for using our services and feel free to request for more information if needed. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
 
Follow-up: Can loss of appetite, vomiting and nausea be indications of leukemia? 21 minutes later
thanks for answer my question i also have lower abdominal pain and i loss weight. i got the iud inserted last month .but i got the one that doesnt have hormones.do u have any idea why im feeling like this everything i eat i throw up by the way im not pregnant.and a few weeks ago i also got a bruise on my arm but it went away. im tired to feel like this i have never felt like this before.
 
 
Answered by Dr. Chobufo Ditah 18 hours later
Brief Answer: Please, be more relaxed! Detailed Answer: Hi and thank you so much for this follow up information. Because you throw up everything you eat it would not be unexpected for your weight to drop. Reading through all the information you have provided, your thoughts seem to be the principal reason why you are feeling terrible and even more terrible. With all these thoughts on your mind you cannot feel any better. My thinking is that with more reasons to take away the worries about cancer, much would return to normal. Follow up with the appointment and you would certainly find reasons when the results say you have no leukemia to feel good about yourself again. I wish you well.I hope you find this information useful. thank you so much for using our services and feel free to request for more information if needed. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor